# SDR DU4R2021071900090

- Difficulty date: July 19, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND L1 DOOR AT UPPER HINGE, HOLE AT BS 303.9, STR. 10L HAS TWO CRACK INDICATIONS.  S/O 660006 N/R 39632
